# SDR R61A2021082700679

- Difficulty date: August 11, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 45,379 hours, 28,191 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003869002
- Condition: Corroded
- Location: Frm 18 S25-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CHECK FOUND INTERIOR FUSELAGE FWD CARGO FR 18 BTWN STR 25R-26R CORROSION FOUND ON SHEAR CLIP. REPLACED SHEAR CLIP PN 170-03869-002 IAW SRM 51-41-02. SEE AAR NRC# 4500940-1000-0119 FOR WORK PERFORMED. AC WAS RTS.
